# SDR AALA202204280966

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 68,861 hours, 26,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Ruptured
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: : WHILE PERFORMING PERIODIC SERVICE TASK CARD 26C80012006 MAINTENANCE FOUND THE  R2 DOOR DAMPER BOTTLE WAS LEAKING AND WOULD NOT HOLD AIR PRESSURE DUE TO THE INTERNAL DIAPHRAGM BEING RUPTURED, REPLACED DIAPHRAGM, SERVICED DAMPER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-10-00-810-001
